# SDR SWAA2022080939701

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BIN 3 FED; 6 FED INOP<[01] RELAMPED EMERGENCY LIGHT BINS 3FED AND 6FED AS PER REF. AMM 33-51-03-960-801. PERFORMED OPS CHECK AND FOUND NORMAL.;[02] VERIFIED STEP 1
